MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 60-05-60
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H10: livanova deutschland manufactures the s5 erc tubing clamp / 500mm.The incident occurred in tanabe, japan.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that a s5 erc tubing clamp / 500mm gave an error message related to a malfunction and the clamp mark on the s5 control panel disappeared.After checking the error display, the problem was resolved.The issue occurred during procedure.There was no patient injury.
 
Additional Manufacturer Narrative
Per the information provided by the livanova technician in charge, the issue could not be reproduced and it was asked the device to be shipped back to livanova for repair.In livanova, the device was cleaned and checked and the claimed problem was not reproduced as well.Functional verification checks were performed and passed positively.The unit returned to the customer.A device service history review has been performed and identified that the unit was manufactured in 2016 and no other complaints have been reported.The replaced parts have not been requested for a specific investigation for the following reasons: no short-term or long-term trends has been detected for the reported type of failure; reportedly, no patient impact occurred; in addition, a review of similar occurrences has been conducted and identified that the problem had been already investigated.Considering that the problem disappeared after being acknowledged during the procedure and no deviations of the clamp were found, the event can be considered as an isolated fault, whose root cause is unable to be determined.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
Udi related data quality updates only.D1.Brand name has been corrected and updated in the dedicated section.
 
Event or Problem Description
See initial report.

Brand Name
ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key17850099
Report Number9611109-2023-00476
Device Sequence Number14272470
Product Code DTQ
UDI-Device Identifier04033817901051
UDI-Public(01)04033817901051(11)160711
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-05-60
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2023
Supplement Date Received by Manufacturer03/03/2024
08/08/2024
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date03/28/2024
08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown